# SDR AALA201810019031

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 53,158 hours, 21,929 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  STAB TRIM WAS INOPERATIVE.  EMERGENCY WAS DELCARED AND RETURNED TO DEPARTURE.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE STABILIZER TRIM CONT RELAY R64 IAW  20N-20-30-00.  OPS  NORMAL.
